# SDR VJ9800648

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR RETURN AFTER V1 ON THE TAKEOFF ROLL, NR 1 ENGINE THRUST DROPPED TO 1.44 EPR 79 PERCENT N1, 420 EGT 86.5 N1, 4400 FUEL FLOW STAYED THERE REGARDLESS OF THROTTLE POSITION.  REMOVED AND REPLACED FUEL PUMP IAW 73-10-1, OPS CHECKED GOOD ON ENGINE RUN.
